A urologist is for kidney and bladder issues and most likely you will need a referral from a primary doc before you can see one anyway because this is a specialized field. Specialists generally don't see just anyone.
Your statement is vague when you say you have liver issues and most likely incorrect. Antibiotics can affect both liver and kidney function (not to mention GI) but you state that was last year...which this most likely resolved and i doubt that you suffered serious complications unless you had signs of liver or kidney failure which would have prompted hospitalization then.
Your acne sounds more hormonal and because of this would suggest seeing a primary doc for a lab draw (to evaluate liver function and such) and then suggest maybe an endocrinology consult. I say this only because of my friend who suffered from acne, lethargy, constipation/diarrhea, and a host of other symptoms. Her doc had suggest it and so she went and now has her acne under control and symptoms managed. I did not hear what her diagnosis was though..
Nurses quietly go about their work in a noble profession, uncelebrated soldiers toiling through the days and nights in service to the sick, the injured and the dying.